# SDR 2008FA0000903

- Difficulty date: December 8, 2008
- Submitted: December 22, 2008
- Operation: General aviation
- Aircraft: N1120N
- Make and model: Cessna 208B
- Aircraft serial: 208B0386
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3244 · Tire
- Part: Tube
- Part number: 850108PR
- Condition: Leaking
- Location: Tire
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PILOT REPORTED A FLAT TIRE.  MAINT FOUND AN INNER-TUBE LEAKING WITH NO APPARENT DAMAGE TO THE TIRE.  THE TUBE WAS REPLACED WITH A NEW TUBE.  SIX DAYS LATER THE SAME PILOT IN CHARGE OF THE SAME ACFT REPORTED THE SAME TIRE FLAT.  MX AGAIN FOUND THE INNER TUBE FLAT WITH NO APPARENT SIGNS OF DAMAGE TO THE TIRE.  A THROUGH INSP OF THE INNER-TUBE SHOWED PIECES OF WHAT APPEAR TO BE PAPER TOWEL EMBEDDED INTO THE RUBBER.  THE FIRST TUBE WAS THEN INSPECTED WHICH SHOWED THE SAME MATERIAL EMBEDDED INTO IT.  AN INSPECTION OF NEW STOCK SPARE INNER TUBES OF THIS TYPE THAT HAD NEVER BEEN ISSUED OUT, FOUND THE SAME MATERIAL EMBEDDED IN THEM ALONG WITH, IN SOME CASES, PIECES OF HARD MATERIAL.  (K)
